skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Refinado por: autor: Saurabh, Saket remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Implicit branching and parameterized partial cover problems

Amini, Omid ; Fomin, Fedor V. ; Saurabh, Saket

Journal of Computer and System Sciences, 2011, Vol.77(6), pp.1159-1171 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

A linear vertex kernel for maximum internal spanning tree.(Report)

Fomin, Fedor V. ; Gaspers, Serge ; Saurabh, Saket ; Thomasse, Stephan

Journal of Computer and System Sciences, Feb, 2013, Vol.79(1), p.1(6) [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Preface to Special Issue Dedicated to the 60th Birthday of Gregory Gutin

Fomin, Fedor ; Saurabh, Saket

Algorithmica, 2018, Vol.80(9), pp.2513-2515 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Beyond bidimensionality: Parameterized subexponential algorithms on directed graphs

Dorn, Frederic ; Fomin, Fedor V. ; Lokshtanov, Daniel ; Raman, Venkatesh ; Saurabh, Saket

Information and Computation, Dec, 2013, Vol.233, p.60(11) [Periódico revisado por pares]

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

A Polynomial kernel for Proper Interval Vertex Deletion

Fomin, Fedor V. ; Saurabh, Saket ; Villanger, Yngve

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Bidimensionality and Geometric Graphs

Fomin, Fedor V. ; Lokshtanov, Daniel ; Saurabh, Saket

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

An exact algorithm for minimum distortion embedding

Fomin, Fedor V. ; Lokshtanov, Daniel ; Saurabh, Saket

Theoretical Computer Science, 2011, Vol.412(29), pp.3530-3536 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On the parameterized complexity of vertex cover and edge cover with connectivity constraints

Fernau, Henning ; Fomin, Fedor V. ; Philip, Geevarghese ; Saurabh, Saket

Theoretical Computer Science, 2 February 2015, Vol.565, pp.1-15 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Efficient Computation of Representative Families with Applications in Parameterized and Exact Algorithms
Material Type:
Artigo
Adicionar ao Meu Espaço

Efficient Computation of Representative Families with Applications in Parameterized and Exact Algorithms

Fomin, Fedor V. ; Lokshtanov, Daniel ; Panolan, Fahad ; Saurabh, Saket

Journal of the ACM, 10/26/2016, Vol.63(4), pp.1-60 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Sharp Separation and Applications to Exact and Parameterized Algorithms

Fomin, Fedor ; Grandoni, Fabrizio ; Lokshtanov, Daniel ; Saurabh, Saket

Algorithmica, 2012, Vol.63(3), pp.692-706 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (39)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (71)
  2. Anais de Congresso  (3)
  3. Book Chapters  (2)
  4. Livros  (1)
  5. Recursos Textuais  (1)
  6. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2008  (2)
  2. 2008Até2009  (9)
  3. 2010Até2011  (15)
  4. 2012Até2014  (20)
  5. Após 2014  (32)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.